CSN Login
Members Online: 3

breathing difficulties

rdjc
Posts: 20
Joined: Apr 2002

I was diagnosed and had my thyroid removed nine months ago. I finished my tx in January, and am still going through the medication adjustment stage. My doctor raised my dose of synthroid last month, and I am having another test next week. I know I need my dosage raised again....Anyway, I am having a hard time breathing often and wonder if this has anything to do with low TSH? Also, my heart beats irregularly. Has anyone else experienced anything like this? I developed viral pnuemonia while I was in the hospital after surgery, and I just have not been able to breathe well since - but my doctors say everything is okay...Thanks for your help.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network